Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nilpotency of homotopy pushouts

Author: Vidhyanath Rao
Journal: Proc. Amer. Math. Soc. 87 (1983), 335-341
MSC: Primary 55P99; Secondary 55P60
MathSciNet review: 681844
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Precise and effectively verifiable conditions are obtained for the pushout of a nilpotent space along a cofibration inducing a surjection of fundamental groups to be nilpotent. As an application we show that homotopical localization preserves cofiber sequences of nilpotent spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P99, 55P60

Retrieve articles in all journals with MSC: 55P99, 55P60

Additional Information

Keywords: Nilpotent spaces, homotopy limits and colimits
Article copyright: © Copyright 1983 American Mathematical Society